# SDR SWAA2023083186727

- Difficulty date: August 7, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; SCUFF PLATE FWD CORNER CRACK<[01] RECIEVED NEW AFT CARGO SCUFF PLATE FWD CORNER;  PN:146A8341-7. FOR INSTALLATION REFERENCE TASKCARD: TTG8Q002NKR6;[02] RECIEVED WELDED AFT CARGO SCUFF PLATE FWD CORNER FROM  JL WELDING TAGNO./PO :426441 PN:146A8341-7. FOR INSTALLATION REFERENCE TASKCARD: TTG8Q002NKR6;[03] VERIFIED STEP #2
